# SDR WRXR20250507002

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69038507
- Condition: Corroded
- Location: Zone 200
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL PITTING CORROSION FOUND ON OUTSIDE OF FUSELAGE SKIN LOCATED BETWEEN FS 942-927 AND STRG 9L-8L. NEAR TOP FWD CORNER OF PAX WINDOW. COMPLIED WITH REO 690-53-51-466 REV --.
